# SDR UALA2011011900331

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 67,101 hours, 25,158 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 141N616413
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R EMERGENCY SLIDE ARMING MECHANISM BROKEN.  REPLACED CRANK.  INSPECTED INSTALLATION, SAFETY AND SECURITY.
